Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 150, NWS Atlanta, GA

June 17, 2022Forsyth County, Gwinnett County, Hall County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2022, 1:27 AM EDT for Forsyth County, Gwinnett County, Hall County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2022, 1:27 AM EDT (05:27 UTC)
Expired
Jun 17, 2022, 2:15 AM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Forsyth County, GA, Gwinnett County, GA, Hall County, GA

The radar

The Atlanta radar (KFFC), 121 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2446 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1662 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

692 
WUUS52 KFFC 170527
SVRFFC
GAC117-135-139-170615-
/O.NEW.KFFC.SV.W.0150.220617T0527Z-220617T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
127 AM EDT Fri Jun 17 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Forsyth County in north central Georgia...
  Northeastern Gwinnett County in north central Georgia...
  Hall County in north central Georgia...

* Until 215 AM EDT.

* At 126 AM EDT, a severe thunderstorm was located over Rest Haven,
  or 10 miles east of Cumming, moving northeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Gainesville, Sugar Hill, Buford, Braselton, Flowery Branch,
  Oakwood, Rest Haven, Candler, Buford Dam-Lake Lanier Parks,
  Aqualand Park, Chestatee, Chestnut Mountain, Oscarville, Road
  Atlanta-Lanier Speedway, Lake Lanier Islands and Hog Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3439 8375 3425 8367 3404 8393 3416 8410
      3434 8398 3433 8396 3435 8397 3442 8392
TIME...MOT...LOC 0526Z 218DEG 10KT 3417 8397 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
020 
WWUS52 KFFC 170601
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
201 AM EDT Fri Jun 17 2022

GAC135-170610-
/O.CAN.KFFC.SV.W.0150.000000T0000Z-220617T0615Z/
Gwinnett GA-
201 AM EDT Fri Jun 17 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GWINNETT COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

LAT...LON 3427 8371 3410 8387 3417 8407 3434 8398
      3433 8396 3435 8397
TIME...MOT...LOC 0600Z 218DEG 10KT 3425 8390 

$$

GAC117-139-170615-
/O.CON.KFFC.SV.W.0150.000000T0000Z-220617T0615Z/
Forsyth GA-Hall GA-
201 AM EDT Fri Jun 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM EDT
FOR NORTHEASTERN FORSYTH AND SOUTHERN HALL COUNTIES...

At 200 AM EDT, a severe thunderstorm was located over Oakwood, or
near Gainesville, moving northeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Gainesville, Flowery Branch, Oakwood, Candler, Aqualand Park,
Chestatee, Chestnut Mountain, Oscarville and Lake Lanier Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3427 8371 3410 8387 3417 8407 3434 8398
      3433 8396 3435 8397
TIME...MOT...LOC 0600Z 218DEG 10KT 3425 8390 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
457 
WWUS52 KFFC 170607
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
207 AM EDT Fri Jun 17 2022

GAC117-139-170617-
/O.EXP.KFFC.SV.W.0150.000000T0000Z-220617T0615Z/
Forsyth GA-Hall GA-
207 AM EDT Fri Jun 17 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FORSYTH AND
SOUTHERN HALL COUNTIES WILL EXPIRE AT 215 AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

LAT...LON 3427 8371 3410 8387 3417 8407 3434 8398
      3433 8396 3435 8397
TIME...MOT...LOC 0607Z 218DEG 10KT 3426 8389 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:47 PM EDT, 3 hours 40 minutes earlier.

Area forecast discussion, Jun 16, 9:47 PM EDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
947 PM EDT Thu Jun 16 2022

.UPDATE...

Convective coverage remains sparse across the forecast area this
evening, with only isolated thunderstorms anticipated over north
Georgia at this time. With strong instability lingering over the
area with warm temperatures and ample moisture, storms that
develop will be capable of becoming strong to severe, with gusty
winds, hail, locally heavy rain, and frequent lightning all being
threats. The Heat Advisory from earlier today has been allowed to
expire at 8 PM, although another Heat Advisory is in effect from
11 AM to 8 PM across the majority of the forecast area on Friday.

King

&&

.PREV DISCUSSION... /Issued 801 PM EDT Thu Jun 16 2022/

UPDATE...

Updated for the 00Z Aviation Discussion.

PREV DISCUSSION... /Issued 328 PM EDT Thu Jun 16 2022/

SHORT TERM /Tonight through Friday Night/...
Cu field has developed across much of the CWA this afternoon. The
convection, so far, has stayed to the NE of the outlook area. Do
expect some activity to begin building into the NE portion of the
CWA in the next few hours. For now, pops are isold/sct - because we
need a trigger for storms. If/when the activity across western
NC/update SC gets a bit more organized, it could provide just the
push for tstms this afternoon and evening. The best pops right now
are across the eastern portions of the CWA, but remain in the low
chance category. If we do get a more organized cluster of storms,
pops would definitely need some tweaking. Hi-res convective models
are all over the place, with very little activity across the CWA
this afternoon/evening.

If storms do get going, like in the last few days, all of the
parameters are there for strong to severe storms. Mid level lapse
rates are steeper than in previous days and CAPE remains very high.
There is one difference from previous days though...we are a bit
drier.

Tomorrow will be a bit different. The mid level high pressure center
will have shifted to the west, leaving the CWA in north/northwest
flow aloft. There should also be a weak boundary pushing south
across the CWA during peak heating. There are some differences in
the models on the amount of moisture available for convection, but
will at least go mid-hi chance range. The hi-res models look to
begin initiating convection during the early to mid afternoon along
and ahead of the boundary. As in previous days, there will be
copious surface instability and lapse rates will be steep.

A Heat Advisory remains in effect for much of the CWA, outside of
the NE mtns, until 8PM this evening. Have gone ahead and issued a
Heat Advisory for portions of the CWA again tomorrow. The far
northern portion of the Heat Advisory is a bit marginal. If
convection develops early, heat indices may not reach critical
thresholds. Do think areas south of I-20 will have the best
potential for reaching 105-109 heat indices.

NListemaa

LONG TERM /Saturday through Thursday/...
Despite there being little in the way of a pattern change (still
very much dominated by a strong mid-level ridge) for the long term,
a distinctly drier airmass slinks in across the southeast from over
central Canada. Dewpoints take a tumble in response, currently
forecasted to bottom out in the mid-to-upper 50s. As such, our rain
chances drop to near-zero through D7. Unfortunately, despite the
drier air helping out with mitigating the "oppressive-ness" of the
airmass, we will see little-to-no respite from our continued heat
wave. Sunday looks to be the least miserable day in the extended,
with highs currently forecasted to be in the upper-80s to lower-90s
across the CWA. As we kick off the work week, highs start a steady
climb back towards the triple digits. It is a bit too early to truly
sound the alarm bells, but mid-week next week looks to make a run at
meeting Heat Advisory criteria from air temperatures alone. Locales
along and south of I-85 may see maximum temperatures in the low-
100s. In addition, thanks to much drier dewpoints and days with no
wetting rains, will need to monitor the potential for much of the
forecast area to meet Fire Danger criteria (in June!). At the
moment, D0-D1 conditions have begun to creep northward into central
Georgia proper. Coinciding with the previous point, the CPC has
outlooked portions of north and west central Georgia as potential
locations for onset of Flash Drought next week due to excessive heat
and spotty precipitation thanks to convective mode. As we enter
astronomical summer next Tuesday, we'll have a lot of heat related
concerns on our hands.

Morgan

AVIATION...
00Z Update...
Coverage of convection has remained limited across much of north
and central Georgia, with only isolated SHRA expected over the
next couple of hours. VFR conditions are expected during the
overnight and morning, with a cu field between 040-050 developing
by 15-16Z. A frontal boundary will push southward across north and
central Georgia tomorrow. At this time, precipitation ahead of the
front is expected to impact the TAF sites in the mid afternoon
hours through the early evening, with a PROB30 for TSRA at ATL
from 19-23Z and at MCN/CSG from 20-00Z. Winds are starting the
period from S to SW at 4-6 kts, and is expected to shift to NW at
6-10 kts by 15Z on Friday and through the afternoon.

//ATL Confidence...00Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  99  75  94 /  20  40  20   5
Atlanta         76  97  76  93 /  20  40  20   5
Blairsville     69  90  68  84 /  20  30  20   0
Cartersville    74  96  73  91 /  20  30  20   5
Columbus        75  97  76  97 /  10  30  20  10
Gainesville     74  96  75  92 /  20  40  20   5
Macon           73 100  75  98 /  10  40  20  10
Rome            74  97  74  92 /  10  30  20   0
Peachtree City  72  97  74  94 /  20  40  20   5
Vidalia         72 100  77  99 /  10  40  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 11 AM to 8 PM EDT Friday for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Floyd...Forsyth...Glascock...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Houston...Jackson...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton...
Spalding...Stewart...Sumter...Talbot...Taliaferro...Taylor...
Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Walton...
Warren...Washington...Webster...Wheeler...Wilcox...Wilkes...
Wilkinson.

&&

SHORT TERM...NListemaa/King
LONG TERM....Morgan
AVIATION...King
Hazardous weather outlook, Jun 16, 9:38 PM EDT, 3 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
938 PM EDT Thu Jun 16 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-180145-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
938 PM EDT Thu Jun 16 2022

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

Isolated thunderstorms will be possible across northern Georgia
through midnight. Any thunderstorms that develop will be capable
of producing gusty winds, frequent lightning, and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Daytime heat index values ranging from greater than 100 to near
110 degrees are expected for much of north and central Georgia
again on Friday. Additionally, as line of strong to severe thunderstorms
is expected Friday afternoon and evening with damaging wind gusts
and large hail possible.

Temperatures and dewpoints lower slightly beyond Friday as a weak
cold front pushes into the area, before rebounding to Heat
Advisory levels on Wednesday with widespread highs forecast in the
triple digits.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Local storm report, Jun 16, 10:20 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 PM EDT THU JUN 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     HAIL             SANDY SPRINGS           33.93N  84.38W
06/16/2022  E1.00 INCH       FULTON             GA   SOCIAL MEDIA

            QUARTER SIZED HAIL REPORTED VIA SOCIAL MEDIA IN SANDY
            SPRINGS NEAR ROSWELL RD

&&

EVENT NUMBER FFC2200606

CH
Local storm report, Jun 16, 10:27 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1027 PM EDT THU JUN 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     HAIL             1 ENE SANDY SPRINGS     33.94N  84.37W
06/16/2022  E1.50 INCH       FULTON             GA   PUBLIC

            WALNUT SIZED HAIL OBSERVED AT ABERNATHY AND GLENRIDGE
            RD

&&

EVENT NUMBER FFC2200607

CH
Special weather statement, Jun 16, 11:44 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1144 PM EDT Thu Jun 16 2022

GAZ023-170415-
Hall GA-
1144 PM EDT Thu Jun 16 2022

...A strong thunderstorm will impact portions of central Hall County
through 1215 AM EDT...

At 1143 PM EDT, a strong thunderstorm was near Gainesville, moving
northeast at 10 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gainesville, Flowery Branch, Oakwood, Lula and Murrayville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3438 8366 3436 8367 3435 8365 3433 8365
      3418 8388 3423 8396 3424 8395 3427 8395
      3429 8393 3430 8393 3430 8395 3433 8395
      3436 8398 3446 8391 3446 8389 3450 8384
TIME...MOT...LOC 0343Z 220DEG 11KT 3430 8389

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 17, 12:29 AM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1229 AM EDT Fri Jun 17 2022

GAZ041-042-170500-
Haralson GA-Carroll GA-
1229 AM EDT Fri Jun 17 2022

...A strong thunderstorm will impact portions of Haralson and
northwestern Carroll Counties through 100 AM EDT...

At 1228 AM EDT, a strong thunderstorm was near Bremen, or near
Buchanan, moving west at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Buchanan, Bremen, Temple, Tallapoosa, Mount Zion, Waco, Draketown,
Felton and Bowdon Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3390 8528 3386 8504 3381 8504 3381 8502
      3368 8502 3358 8532 3390 8539
TIME...MOT...LOC 0428Z 089DEG 12KT 3378 8511

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 17, 12:49 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1249 AM EDT Fri Jun 17 2022

GAZ042>044-170515-
Douglas GA-Carroll GA-South Fulton GA-
1249 AM EDT Fri Jun 17 2022

...A strong thunderstorm will impact portions of southeastern Carroll
and southwestern Douglas Counties through 115 AM EDT...

At 1249 AM EDT, a strong thunderstorm was over Hannah, or 10 miles
east of Carrollton, moving west at 10 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Carrollton, Villa Rica, Whitesburg, Clem, Byers Crossroads, Abilene,
Lowell, Treasure Lake, Hannah, Seaton Lake and Fairplay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3371 8508 3367 8482 3352 8479 3351 8482
      3351 8485 3350 8485 3344 8506 3370 8510
TIME...MOT...LOC 0449Z 082DEG 7KT 3360 8490

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 17, 12:58 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1258 AM EDT Fri Jun 17 2022

GAZ023-034-035-170530-
Hall GA-Barrow GA-Gwinnett GA-
1258 AM EDT Fri Jun 17 2022

...Strong thunderstorms will impact portions of northwestern Barrow,
northeastern Gwinnett and southern Hall Counties through 130 AM
EDT...

At 1258 AM EDT, a line of strong thunderstorms was along a line
extending from near Sugar Hill to Hog Mountain, and moving northeast
at 10 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gainesville, Sugar Hill, Suwanee, Buford, Braselton, Auburn, Flowery
Branch, Dacula, Oakwood, Rest Haven, Candler, Chateau Elan, Buford
Dam-Lake Lanier Parks, Aqualand Park, Chestnut Mountain, Road
Atlanta-Lanier Speedway, Lake Lanier Islands and Hog Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3423 8369 3413 8382 3411 8382 3410 8379
      3409 8379 3399 8388 3401 8411 3419 8405
      3419 8401 3420 8399 3421 8398 3422 8396
      3423 8397 3425 8395
TIME...MOT...LOC 0458Z 217DEG 9KT 3408 8401 3407 8391

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:17 PM EDTSpecial Weather StatementFFCCobb28 min
Jun 16, 8:50 PM EDTSpecial Weather StatementFFCCobb25 min
Jun 16, 9:35 PM EDTSpecial Weather StatementFFCFulton25 min
Jun 16, 9:46 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton44 min
Jun 16, 10:17 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton43 min
Jun 16, 10:49 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Paulding41 min
Jun 16, 11:28 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Paulding47 min
Jun 16, 11:41 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding, Polk49 min
Jun 16, 11:44 PM EDTSpecial Weather StatementFFCHall31 min
Jun 17, 12:29 AM EDTSpecial Weather StatementFFCHaralson31 min
Jun 17, 12:49 AM EDTSpecial Weather StatementFFCCarroll26 min
Jun 17, 12:58 AM EDTSpecial Weather StatementFFCGwinnett32 min
Jun 17, 1:35 AM EDTSpecial Weather StatementFFCWhite25 min
Jun 17, 2:04 AM EDTSpecial Weather StatementFFCForsyth26 min
Jun 17, 2:11 AM EDTSpecial Weather StatementFFCBanks, Jackson34 min
Jun 17, 2:13 AM EDTSevere Thunderstorm WarningFFCDawson, Forsyth18 min
Jun 17, 2:26 AM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison35 min
Jun 17, 2:30 PM EDTSpecial Weather StatementFFCDade30 min
Jun 17, 3:00 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield30 min
Jun 17, 3:11 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray49 min
Jun 17, 3:26 PM EDTSevere Thunderstorm WarningFFCFannin34 min
Jun 17, 3:32 PM EDTSpecial Weather StatementFFCChattooga, Murray, Walker, Whitfield28 min
Jun 17, 3:32 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer28 min
Jun 17, 4:02 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Union and 1 more43 min
Jun 17, 4:04 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Haralson, Polk26 min
Jun 17, 4:30 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Polk30 min
Jun 17, 4:43 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb32 min
Jun 17, 4:44 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Pickens31 min
Jun 17, 5:11 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Fulton, Paulding49 min
Jun 17, 5:19 PM EDTSpecial Weather StatementFFCCobb, Fulton26 min
Jun 17, 5:27 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall33 min
Jun 17, 5:28 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Gwinnett32 min
Jun 17, 5:35 PM EDTSevere Thunderstorm WarningFFCWashington40 min
Jun 17, 5:55 PM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Newton, Rockdale, Walton50 min
Jun 17, 6:03 PM EDTSpecial Weather StatementFFCJefferson27 min
Jun 17, 6:04 PM EDTSpecial Weather StatementFFCGlascock26 min
Jun 17, 6:05 PM EDTSpecial Weather StatementFFCHancock25 min
Jun 17, 6:11 PM EDTSevere Thunderstorm WarningFFCJefferson34 min
Jun 17, 6:17 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington43 min
Jun 17, 6:24 PM EDTSpecial Weather StatementFFCMacon36 min
Jun 17, 6:30 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor30 min
Jun 17, 6:31 PM EDTSpecial Weather StatementFFCNewton, Walton29 min
Jun 17, 6:38 PM EDTSpecial Weather StatementFFCWashington37 min
Jun 17, 6:38 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton52 min
Jun 17, 6:48 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington27 min
Jun 17, 6:51 PM EDTSevere Thunderstorm WarningFFCWashington39 min
Jun 17, 6:58 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens47 min
Jun 17, 7:00 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam45 min
Jun 17, 7:07 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach23 min
Jun 17, 7:09 PM EDTSpecial Weather StatementFFCHouston36 min
Jun 17, 7:17 PM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Washington43 min
Jun 17, 7:23 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jasper, Jones, Putnam52 min
Jun 17, 7:28 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler47 min
Jun 17, 7:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs47 min
Jun 17, 7:30 PM EDTSevere Thunderstorm WarningFFCEmanuel30 min
Jun 17, 7:35 PM EDTSevere Thunderstorm WarningFFCDooly, Macon40 min
Jun 17, 7:43 PM EDTSpecial Weather StatementFFCJohnson32 min
Jun 17, 7:47 PM EDTSpecial Weather StatementFFCWilkinson28 min
Jun 17, 7:54 PM EDTSpecial Weather StatementFFCEmanuel36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.